# SDR KBMA117636

- Difficulty date: June 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 95092
- Part serial: 571
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER WAS INOPERATIVE.  REPLACED WITH OVERHAULED BLOWER FAN.
